MathSciNet Relay Station
MathSciNet bibliographic data
MR1921888 34B18 (47N20)
Karakostas, George L.; Tsamatos, Panagiotis Ch. Existence of multiple positive solutions for a nonlocal boundary value problem. Topol. Methods Nonlinear Anal. 19 (2002), no. 1, 109–121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement